Kodai Mathematical Journal

Quotient curves of smooth plane curves with automorphisms

Takeshi Harui, Takao Kato, Jiryo Komeda, and Akira Ohbuchi

Full-text: Open access

Abstract

We obtain several results of quotient curves of smooth plane curves with automorphisms. Such automorphisms can be divided into two types (type I and type II). The quotient curves of smooth plane curves with automorphisms of type I are extremal curves in the sense of Castelnuovo's bound. We also show some partial result on automorphisms of type II and give examples.

Article information

Source
Kodai Math. J., Volume 33, Number 1 (2010), 164-172.

Dates
First available in Project Euclid: 6 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1270559164

Digital Object Identifier
doi:10.2996/kmj/1270559164

Mathematical Reviews number (MathSciNet)
MR2732237

Zentralblatt MATH identifier
1192.14028

Citation

Harui, Takeshi; Kato, Takao; Komeda, Jiryo; Ohbuchi, Akira. Quotient curves of smooth plane curves with automorphisms. Kodai Math. J. 33 (2010), no. 1, 164--172. doi:10.2996/kmj/1270559164. https://projecteuclid.org/euclid.kmj/1270559164


Export citation